# SDR 00FDEA00793

- Difficulty date: November 28, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 28,979 hours, 6,750 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Activated
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

DURING R/O CHECK GOT A DEFLECTED AILERON DISAGREE LEVEL 2 ALERT.
